Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Hamiltonian structures of isomonodromic deformations on moduli spaces of parabolic connections
Arata Komyo
Author information
JOURNAL RESTRICTED ACCESS

2022 Volume 74 Issue 2 Pages 473-519

Details
Abstract

In this paper, we treat moduli spaces of parabolic connections. We take an affine open covering of the moduli spaces, and we construct a Hamiltonian structure of an algebraic vector field determined by the isomonodromic deformation for each affine open subset.

Related papers from these authors

This article cannot obtain the latest cited-by information.

© 2022 The Mathematical Society of Japan
Previous article Next article
feedback
Top